Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Clitoral pain towards the end of urination, short episodes. Urinary tract infection?

HI, I m 29 has seen my doctor in July for my annual and everything was normal. However for about a week or so, I have been experiencing pain in my clitoris toward the end of urination . I m not sure why. It only occurs towards the end and then the pain goes away. I m not sure if is it a UTI , or if I need to schedule another appointment with my ObGyn . Please help?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are suffering from clitoral pain at the end of urination.
It may be due to some sort of infection,more commonly associated with UTI.Also check for local cut or lesion or any type of discharge.Pain around urethra or urethritis may radiate to clitoris.
Do a routine urine analysis and consult with your doctor.
Drink plenty of water(3-4 lit daily),empty bladder in time, maintain genital hygiene and wear cotton underwear.
You may take sort course of antibiotics like Ofloxacin 200mg BD with urine alkaliser like Syp Uriliser 1 tsf mixed with water TDS. Need t/t for 5-7 days. Apply soothing cream like agent to overcome clitoral pain.
Be well.
Answered: Sun, 16 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor